top of page
AdobeStock_352149697.jpeg

Belsky, AJ., Wolf, K., Setty, AB. (2020) 'A Case of Resolved Vincristine-Induced Constipation Following Osteopathic Medicine in a Patient With Infantile Fibrosarcoma ', J Am Osteopath Assoc. 2020 Oct 1;120(10):691-695.

J Am Osteopath Assoc. 2020 Oct 1;120(10):691-695.

A Case of Resolved Vincristine-Induced Constipation Following Osteopathic Medicine in a Patient With Infantile Fibrosarcoma

Jennifer A Belsky, Kimberly Wolf, Bhuvana A Setty

Abstract:

Vincristine-induced constipation is a common side effect in pediatric oncology patients. We report the case of an infant with histologic diagnosis of infantile fibrosarcoma who developed significant constipation because of ongoing vincristine administration. She was treated with osteopathic manipulative treatment and had significant improvement in symptoms. She was able to stop her home lactulose bowel regimen without signs or symptoms of constipation. This case demonstrates the benefit of osteopathic manipulative treatment for chemotherapy-induced constipation as an effective and simple supportive care option without added adverse events.

Article reference

bottom of page